# SDR TSAA0672008

- Difficulty date: February 2, 2006
- Submitted: February 4, 2006
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- Aircraft time: 41,115 hours, 50,307 cycles
- Engine: Pwa JT8D9
- Engine time: 74,325 hours, 71,390 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 2
- Part time: 74,325 hours, 71,390 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

OGG-HNL: ON TAKEOFF NR 2 ENGINE EGT ROSE TO 650 DEGREES CELSIUS.  ENGINE THROTTLED BACK UNTIL EGT WAS WITHIN LIMITS AND AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE IAW FORM M-211, M-212, M-213, AND M-215.  NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
